# SDR IPXA2020030952892

- Difficulty date: February 18, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: AGA7809501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO BETWEEN STA. 1721 TO 1741 AND L51 R/H TO L51 L/H HAS CORRODED FINGER DOUBLER.REMOVED, FABRICATED AND REPLACED FINGER DOUBLER BETWEEN STA 1721 TO 1741 AND L 51R TO 51L IAW DWG AGA7809 AND SRM 51-35-01. (MINOR)
